# SDR 2007UALA02553

- Difficulty date: July 10, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 45,767 hours, 6,894 cycles
- Engine: Pwa PW4090
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS FIRE DAMAGE FROM FUEL LEAKING AT THE MAIN FUEL SUPPLY HOSE AT THE NACELLE DISCONNECT PANEL.  FIRE NOT CONFIRMED.  ECM DATA SHOWED UNDER COWL TEMPERATURES TO BE NORMAL.  HOWEVER, THERE WAS DAMAGE DUE TO A FUEL LEAK IN THE AREA.  DAMAGE WAS FOUND DURING A ROUTINE C-CHECK.  WHAT WAS DESCRIBED AS "SCORCHING" WAS FOUND IN THE AREA UNDER THE HOSE PANEL.  THE FUEL SUPPLY LINE (BOEING IPC REF. 73-11-08-01-050) WAS LEAKING FROM THE UPPER CONNECTION AT THE NACELLE DISCONNECT PANEL.  NO PLASTIC MATERIALS (HOSES, CLAMPS, HARNESSES) APPEARED TO HAVE MELTED.  THE FUEL SUPPLY LINE WAS REPLACED.  ENGINE TIME SINCE INSTALLATION 14457 HOURS (2085 CYCLES).
